Ascent of Finite Cohen-Macaulay type

Graham Leuschke, Roger Wiegand

Research output: Contribution to journalArticlepeer-review

21 Scopus citations


In 1987 F.-O. Schreyer conjectured that a local ring R has finite Cohen-Macaulay type if and only if the completion R̂ has finite Cohen-Macaulay type. We prove the conjecture for excellent Cohen-Macaulay local rings and also show by example that it can fail in general.

Original languageEnglish (US)
Pages (from-to)674-681
Number of pages8
JournalJournal of Algebra
Issue number2
StatePublished - 2000
Externally publishedYes


  • Canonical module
  • Finite cohen-Macaulay type

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Ascent of Finite Cohen-Macaulay type'. Together they form a unique fingerprint.

Cite this